# SDR QXEA0200806

- Difficulty date: May 7, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NUMEROUS SCRATCHES AND GOUGES IN THE LOWER SPAR CAP, RT WING FRONT SPAR LOWER CAP FROM NACELLE TO YW288.  REPAIRED IAW RD 8-57-1675.
